# SDR IPXA2014040882567

- Difficulty date: March 25, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 14,523 hours, 9,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, AC BAY LT FUSELAGE FRAME 46 BASE FITTING IS CRACKED.  R & R AC BAY LT FUSELAGE FR 46 BASE FITTING IAW EO A300-5310-46789-A, APPENDIX F.
